# SDR SWAA2017091216224

- Difficulty date: August 18, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 66,169 hours, 39,497 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1304
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER REMOVABLE LEADING EDGE 4TH RIB FROM INBOARD CRACKED ON THE LOWER CORNER.  R & R RIB IAW SRM & DWG.
